A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs

De Angelis, T, Ferrari, G and Moriarty, J (2019) A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. Mathematics of Operations Research, 44 (2). pp. 512-531. ISSN 0364-765X

Abstract

Metadata

Authors/Creators:
  • De Angelis, T
  • Ferrari, G
  • Moriarty, J
Copyright, Publisher and Additional Information: © 2019, INFORMS. This article is protected by copyright. All rights reserved. This is an author produced version of a paper accepted for publication in Mathematics of Operations Research. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: finite-fuel singular stochastic control; optimal stopping; free boundary; Hamilton–Jacobi–Bellman equation; irreversible investment; electricity market
Dates:
  • Published: May 2019
  • Accepted: 8 February 2018
  • Published (online): 20 September 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Feb 2018 16:19
Last Modified: 17 Jun 2019 11:35
Status: Published
Publisher: INFORMS
Identification Number: https://doi.org/10.1287/moor.2018.0934

Share / Export

Statistics